MathSciNet Relay Station
MathSciNet bibliographic data
MR715863 (85d:14040) 14H40 (14K10 14K25 32G20)
Accola, Robert D. M. On defining equations for the Jacobian locus in genus five. Proc. Amer. Math. Soc. 89 (1983), no. 3, 445–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement